# SDR ABXA9500574

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Packing
- Part number: 37155495501
- Condition: Leaking
- Location: Slot Contl Vlv
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF ONT, HYDRAULIC QUANTITY LOSS AND PRESSURE  OF ZERO WAS INDICATED.  RESERVOIR LOW PRESSURE LIGHT ILLUMINATED AT 6 GALLONS HYDRAULIC QUANTITY.  REPACKED SLOT CONTROL VALVE.  ALSO, REMOVED AND REPLACED NR 1 AND NR 2 HYDRAULIC PUMPS AND FILTERS IAW DC 8 MM.
